EconPapers    
Economics at your fingertips  
 

Tests for the linear hypothesis in semi-functional partial linear regression models

Shuzhi Zhu () and Peixin Zhao
Additional contact information
Shuzhi Zhu: Lingnan Normal University
Peixin Zhao: Chongqing Technology and Business University

Metrika: International Journal for Theoretical and Applied Statistics, 2019, vol. 82, issue 2, 125-148

Abstract: Abstract An empirical likelihood ratio testing method is proposed, in this paper, for semi-functional partial linear regression models. Two empirical likelihood ratio statistics are employed to test the linear hypothesis of parametric components, then we demonstrate that their asymptotic null distributions are standard Chi-square distributions with the degrees of freedom being independent of the nuisance parameters. We also verify the proposed statistics follow non-central Chi-square distributions under the alternative hypothesis, and their powers are derived. Furthermore, we apply the proposed method to test the significance of parametric components. In addition, a F-test statistic is introduced. Simulations are undertaken to demonstrate the proposed methodologies and the simulation results indicate that the proposed testing methods are workable. A real example is applied for illustration.

Keywords: Empirical likelihood ratio test; Functional partial linear model; Linear hypothesis; Functional data; 62G08; 62G20 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://link.springer.com/10.1007/s00184-018-0680-1 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:82:y:2019:i:2:d:10.1007_s00184-018-0680-1

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-05-21
Handle: RePEc:spr:metrik:v:82:y:2019:i:2:d:10.1007_s00184-018-0680-1